# SDR CALA2012041800277

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 46,965 hours, 25,108 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT IGNITOR DID NOT START ENG 1.  LEFT IGNITOR OK T/S USING WDM 74-11-11.  FOUND NR 1 ENG START SWITCH AT FAULT.  REMOVED AND REPLACED AS PER AMM 80-11-00-400-801.  NR 1 ENG IGNITION SYS AUDIBLE TEST NORMAL.  A/C OK TO CONTINUE.
